# SDR HEEA0016630

- Difficulty date: October 31, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N612PH
- Make and model: Bell 407
- Aircraft serial: 53199
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Inlet
- Part number: 206061432118
- Condition: Separated
- Location: Tail Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INLET CRACKED AND BROKEN OFF.
